# SDR UF6A970103

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 066311500
- Condition: Failed
- Location: Cockpit
- Part time: 9,435 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAK - 5712 - BAD ODOR FOLLOWED BY WISPS OF SMOKE BEHIND RADAR.  MAINTENANCE REMOVED AND REPLACED RADAR INDICATOR.  SYSTEM OPS CHECK GOOD.  (M)
